Ask an expert
Question

06 Aug 2007

CS Please help!!!
With regards to my last question abot ect, my doctor decided to try yet another drug, at the moment I am on Cybalta, Cipralex,he has added Effexor, Ativan, Axor and Zopimed at night. Since I started the Effexor the other night, I have not been able to sleep, even with taking 2 zopimed and azor. I am in such a state, I cannot think logically, I battle to do the most menial tasks. I have continual thoughts of suicide, even gone onto websites explaining the different methods one could use. I have the worst anxiety attacks, even having to pull off the road while driving, as I cannot breathe. I sit at work and stare into space as I cant get motivated to do anything, this leaves me feeling even more guilty. The only time I seem to be "safe" is when I am in bed, I have been making excuses to go home, just so that I can get into bed and sleep. My husband keeps saying that he misses the woman he fell in love with, and I am so afraid that I will not get back to that person. Absolutely nothing gives me pleasure, I feel as though I am flat lining. PLEASE HELP
Answer 410 views
Expert
CyberShrink
cybershrink

01 Jan 0001

I;m sorry, but I simply cannot understand what he is trying to do ( is this a psychiatrist or a GP ? ) I think you should urgently seek a second opinion from a good local psychiatrist, for a full re-assessment of the situation. I have never even dreamed of prescribing three antidepressants at one, along with three sedatives. I am sure you can become well again, but a fresh assessment is surely deserved to review this most peculiar combination of meds. Don't stop them suddenly without the advice of the second opinion shrink, or withdrawal from them could make some of the problems temporarily worse
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19423 votes
Vote